On the Periods of Modular Forms.

Goro Shimura

Mathematische Annalen (1977)

  • Volume: 229, page 211-222
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Shimura, Goro. "On the Periods of Modular Forms.." Mathematische Annalen 229 (1977): 211-222. <http://eudml.org/doc/163017>.

author = {Shimura, Goro},
journal = {Mathematische Annalen},
pages = {211-222},
title = {On the Periods of Modular Forms.},
url = {http://eudml.org/doc/163017},
volume = {229},
year = {1977},

AU - Shimura, Goro
TI - On the Periods of Modular Forms.
JO - Mathematische Annalen
PY - 1977
VL - 229
SP - 211
EP - 222
UR - http://eudml.org/doc/163017
ER -

Citations in EuDML Documents

  1. S. Kamienny, G. Stevens, Special values of L -functions attached to X 1 ( N )
  2. Alexei Panchishkin, Sur une condition suffisante pour l’existence de mesures p -adiques admissibles
  3. Haruzo Hida, A p -adic measure attached to the zeta functions associated with two elliptic modular forms. II
  4. Michael Harris, Special values of zeta functions attached to Siegel modular forms
  5. Fred Diamond, Matthias Flach, Li Guo, The Tamagawa number conjecture of adjoint motives of modular forms
  6. Alexei A. Panchishkin, Motives over totally real fields and p -adic L -functions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.